For 3 weeks I have been itching all over. I have been to urgent care and the e.r. and they prescribed me prednisone. it makes me extremely irritable and at first it was clearing up the rash so when I got down to taking one pill a day I stopped taking it. now the rash is back and I'm itching even worse. I have taken all kinds of allergy medicine that doesn't seem to do anything at all. I have also been using fragrance free lotions and taking oatmeal baths. I have never been allergic to anything and I'm not sure if I'm even having an allergic reaction since none of the medicine is working. Does anyone know what else it could be?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.